# SDR P5CA2018120760370

- Difficulty date: December 7, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,935 hours, 20,588 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Light
- Condition: Intermittent
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L AFT FUEL PUMP PRESS LIGHT INOP.( TRANSFER TO MDDR 104048 AS PER MEL 28-42-01-01 CAT C.  LP 815713-M2 PERFORMED OPS CHECK OF LH AFT  FUEL PUMP PRESS LIGHT IAW AMM 28-42-01 OPS CHECK GOOD  THIS CLEARED MDDR 104048  )
